BibTeX record journals/jal/AlonS99

download as .bib file

@article{DBLP:journals/jal/AlonS99,
  author    = {Noga Alon and
               Benny Sudakov},
  title     = {On Two Segmentation Problems},
  journal   = {J. Algorithms},
  volume    = {33},
  number    = {1},
  pages     = {173--184},
  year      = {1999},
  url       = {https://doi.org/10.1006/jagm.1999.1024},
  doi       = {10.1006/jagm.1999.1024},
  timestamp = {Sun, 28 May 2017 13:24:59 +0200},
  biburl    = {https://dblp.org/rec/journals/jal/AlonS99.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics